# SDR 2022FA0000505

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: General aviation
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 111,249 hours, 32,751 cycles
- System (JASC): 2730 · Elevator Control System
- Part: None
- Part number: 251T0100128
- Part serial: NA
- Condition: Disconnected
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: F, S
- Precautionary procedure: K

## Discrepancy

AMERIJET AIRLINES REGISTRATION N316CM IS IN MYTECHNIC MRO FOR BASE MAINTENANCE CHECK. DURING INSPECTION IN ACCORDANCE WITH MYTECHNIC WORK ORDER 220003591, JOB CARD 410 (BOEING TASK CARD NUMBER 55-834-00-01) WE HAVE OBSERVED P/N:251T0100-128 ROD ASSY HAS NOT BEEN CONNECTED TO BELCRANK ASSY OF ELAVATOR POWER CONTROL ASSEMBLY. THERE IS NO EXTERNAL DAMAGE FOUND BOTH ROD ASSY AND BELCRANK ASSY. NRC 5431 HAS BEEN RAISED FOR CORRECT INSTALLATION IN ACCORDANCE WITH AMM 27-31-06/401.
